MAUDE Adverse Event Report: ABBOTT MEDICAL STANDARD MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL STANDARD MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL
Catalog Number 21A-101
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2007
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2007, a 21mm sjm mechanical heart valve was implanted.On an unknown date, the patient passed away.
 
Additional Manufacturer Narrative
B2 - date of death is estimated.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
B2: the date of death was reported as (b)(6) 2024 as this was the date the event was first reported to abbott.An event of a patient death was reported.A returned device assessment could not be performed as the device was not returned for analysis.No other information was received.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
STANDARD MECHANICAL HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20076826
Report Number2135147-2024-04182
Device Sequence Number6537211
Product Code LWQ
UDI-Device Identifier05414734005951
UDI-Public(01)05414734005951(17)110912(10)0002506264
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2011
Device Catalogue Number21A-101
Device Lot Number0002506264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age63 YR
Patient SexFemale